Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/52791
DC FieldValueLanguage
dc.contributor.authorPlaza, Angelen_US
dc.contributor.authorSadarangani, Kishinen_US
dc.contributor.otherPLAZA, ANGEL-
dc.contributor.otherSadarangani, Kishin-
dc.date.accessioned2019-02-04T13:44:48Z-
dc.date.available2019-02-04T13:44:48Z-
dc.date.issued2011en_US
dc.identifier.issn0096-3003en_US
dc.identifier.urihttp://hdl.handle.net/10553/52791-
dc.description.abstractIn this note, we present an affirmative answer to a question presented in the paper "Some inequalities in inner product spaces related to the generalized triangle inequality'' by S. S. Dragomir et al. [Appl. Math. Comput. 217 (18) (2011) 7462-7468].en_US
dc.languageengen_US
dc.relation.ispartofApplied Mathematics and Computationen_US
dc.sourceApplied Mathematics and Computation [ISSN 0096-3003], v. 217 (22), p. 9497-9498, (Julio 2011)en_US
dc.subject120203 Algebra y espacios de Banachen_US
dc.subject.otherGeneralized triangle inequalityen_US
dc.subject.otherInner product spacesen_US
dc.titleA note on "Some inequalities in inner product spaces related to the generalized triangle inequality'' by SS Dragomir et alen_US
dc.typeinfo:eu-repo/semantics/Articleen_US
dc.typeArticleen_US
dc.identifier.doi10.1016/j.amc.2011.04.019en_US
dc.identifier.scopus79957495123-
dc.identifier.scopusWOS:000290902600063-
dc.identifier.isi000290902600063-
dcterms.isPartOfApplied Mathematics And Computation-
dcterms.sourceApplied Mathematics And Computation[ISSN 0096-3003],v. 217 (22), p. 9497-9498-
dc.contributor.authorscopusid7006613647-
dc.contributor.authorscopusid55964919000-
dc.description.lastpage9498en_US
dc.identifier.issue22-
dc.description.firstpage9497en_US
dc.relation.volume217en_US
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.identifier.wosWOS:000290902600063-
dc.contributor.daisngid259483-
dc.contributor.daisngid298123-
dc.identifier.investigatorRIDA-8210-2008-
dc.identifier.investigatorRIDNo ID-
dc.identifier.externalWOS:000290902600063-
dc.utils.revisionen_US
dc.contributor.wosstandardWOS:Plaza, A-
dc.contributor.wosstandardWOS:Sadarangani, K-
dc.date.coverdateJulio 2011en_US
dc.identifier.ulpgcen_US
dc.contributor.buulpgcBU-INFen_US
dc.description.sjr1,074
dc.description.jcr1,317
dc.description.sjrqQ1
dc.description.jcrqQ1
dc.description.scieSCIE
item.grantfulltextnone-
item.fulltextSin texto completo-
crisitem.author.deptGIR IUMA: Matemáticas, Gráficos y Computación-
crisitem.author.deptIU de Microelectrónica Aplicada-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0002-5077-6531-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgIU de Microelectrónica Aplicada-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNamePlaza De La Hoz, Ángel-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

Page view(s)

81
checked on Dec 14, 2024

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.